# SDR CALA2011070700459

- Difficulty date: July 3, 2011
- Submitted: July 7, 2011
- Operation: Air carrier
- Aircraft: N14629
- Make and model: Boeing 737524
- Aircraft serial: 27533
- Aircraft time: 43,518 hours, 22,921 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

AFTER PUTTING GEAR IN DOWN POSITION 3 RED LIGHTS REMAINED ILLUMINATED.  HANDLE WAS DOWN AND IN.  WENT AROUND.  PERFORMED QRH PROCEDURE.  LANDING GEAR EXTENDED NORMALLY ON SECOND ATTEMPT.  PERFORMED MLG EXTENSION AND RETRACTION TEST REF M/M 32-32-00 NUMEROUS TIMES.  COULD NOT DUPLICATE PROBLEM WITH NO FAULTS OR DEFECTS NOTED.  A/C OK TO CONTINUE.
